Open Access
1999 A homotopy $2$-groupoid from a fibration
K. H. Kamps, T. Porter
Homology Homotopy Appl. 1(1): 79-93 (1999).


In this paper we give an elementary derivation of a 2-groupoid from a fibration. This extends a previous result for pointed fibrations due to Loday. Discussion is included as to the translation between 2-groupoids and cat$^1$-groupoids.


Download Citation

K. H. Kamps. T. Porter. "A homotopy $2$-groupoid from a fibration." Homology Homotopy Appl. 1 (1) 79 - 93, 1999.


Published: 1999
First available in Project Euclid: 13 February 2006

zbMATH: 0914.55006
MathSciNet: MR1691708

Primary: 55Q05
Secondary: 18D05 , 18G55 , 20L05 , 55R05

Rights: Copyright © 1999 International Press of Boston

Vol.1 • No. 1 • 1999
Back to Top